# SDR COMA0560356

- Difficulty date: June 16, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 15,403 hours, 12,917 cycles
- Engine: Ge CF343A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX655499
- Condition: Faulty
- Location: Nr 2 Hyd Sys
- Part time: 15,403 hours, 12,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDRAULIC NR 2 LOW PRESSURE CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD.  ACFT LANDED WITHOUT INCIDENT.  REPLACED RT ENGINE HYDRAULIC.
